# SDR AU510001611

- Difficulty date: June 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cam
- Condition: Missing
- Location: Warning Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING HORN FAILED TO OPERATE WHEN THROTTLES CLOSED.  INVESTIGATION FOUND NO SWITCHES, BRACKETS OR ROLLERS IN WARNING SYSTEM.  LT ENGINE FCU WARNING SYSTEM ACTIVATING CAM MISSING.  NO WIRING FITTED FORWARD OF THE FIREWALL.  PERSONNEL/MAINTENANCE ERROR.
